Translator Disclaimer
March 2013 Lower diameter bounds for compact shrinking Ricci solitons
Akito Futaki, Yuji Sano
Asian J. Math. 17(1): 17-32 (March 2013).

Abstract

It is shown that the diameter of a compact shrinking Ricci soliton has a universal lower bound. This is proved by extending universal estimates for the first non-zero eigenvalue of Laplacian on compact Riemannian manifolds with lower Ricci curvature bound to a twisted Laplacian on compact shrinking Ricci solitons.

Citation

Download Citation

Akito Futaki. Yuji Sano. "Lower diameter bounds for compact shrinking Ricci solitons." Asian J. Math. 17 (1) 17 - 32, March 2013.

Information

Published: March 2013
First available in Project Euclid: 8 November 2013

zbMATH: 1281.53046
MathSciNet: MR3038723

Subjects:
Primary: 53C21
Secondary: 53C20

Rights: Copyright © 2013 International Press of Boston

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.17 • No. 1 • March 2013
Back to Top